# SDR DALA201902153108

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 83,281 hours, 37,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Sticking
- Location: Lt Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 KNUCKLE-KNOCKER ON AFT LEFT DOOR STICKS. IT POPPED OUT AS ARMED ON TAXI VICE WHEN ARMED. CORRECTIVE ACTION: OPERATED SEVERAL TIMES. KNOCKER OPS CHK NML. (5601926)
